Vol. 72, No. 1, 1977

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A note on the Jacobi-Perron algorithm

Theresa Phillips Vaughan

Vol. 72 (1977), No. 1, 261–271
Abstract

In this paper we give a simple geometric description of the Jacobi-Perron algorithm, based on the matrix-theoretic approach to the algorithm. An important advantage of the geometric description is that it may be used as an aid to intuition as well as a practical tool. As an illustration, we prove convergence for a special case.

Mathematical Subject Classification
Primary: 10A99, 10A99
Milestones
Received: 18 February 1977
Revised: 18 April 1977
Published: 1 September 1977
Authors
Theresa Phillips Vaughan